Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Pat on August 16, 1999, at 18:08:09

In reply to Pat: Re: Wellbutrin instead of Zoloft, posted by Barb on August 15, 1999, at 21:32:50

>My PMS is terrible too! My husband and I have wondered if that is the total cause of my depression more than once. I haven't combined AD's at all, but I've been stuck on the ativan because of insomnia. I mean real bad insomnia. Anyway, the Wellbutrin isn't making me agitated at all anymore, so I haven't had to take more ativan in the daytime. Of course, the hope is that once the Wellbutrin really kicks in, I'll be able to stop the ativan all together. I would like that to happen. I'll be on the Wellbutrin a week on Wednesday, and so far the side effects are like nothing! I am so thrilled. I've tried I don't know how many AD's before, and I could never handle the side effects. I'm hopeful for the first time in months!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:9449